# SDR 750WL0013

- Difficulty date: February 4, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N750WL
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23928
- Aircraft time: 52,079 hours, 18,090 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001132
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT 35,000 , A/T DISC LIGHT ILLUMINATED FOLLOWED BY LOSS OF AUTO THROTTLE.  RECEIVED INTERMITTENT STATUS MESSAGE, FLAP/SLAT ELEC AND WARN ELEX.  DURING APPROACH RECEIVED A CONFIG WARNING GEAR NOT DOWN.  UPON SELECTION OF FLAPS 1, INDICATOR MOVED MIDWAY, THEN TO 1, THEN BACK TO MIDPOINT, THEN TO 1.  DURING SHORT FINAL LEADING EDGE AND TRAILING EDGE ILLUMINATED.  REPLACED NR 1 FSEU PER MM 27-51-00.  PERFORMED SYSTEM OPERATION TEST PER MM 27-51-00.  PERFORMED OPS TEST OF ADC PER MM 34-12-00 AND CONFIG WARNING PER MM 31-51-00.  ALL SYSTEMS AND INDICATIONS TEST NORMAL.
